# SDR DALA2019122007464

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727h-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1410434) DURING INSPECTION FOUND CORROSION ON RH ZEE PLATE FROM STATION 727H TO 794 AT AFT CARGO COMPARTMENT. RH ZEE PLATE FROM STATION 727H TO 794 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
